# SDR DXTA2010050304083

- Difficulty date: April 30, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N804QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600610
- Aircraft time: 5,856 hours, 4,632 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, RED GEAR UNLOCKED LIGHT FAILED TO EXTINGUISH AFTER GEAR HANDLE WAS SELECTED IN THE UP POSITION. HYD SYS PRESSURE LIGHT REMAINED ILLUMINATED. 3 GREEN POSITION LIGHT INDICATORS EXTINGUISHED. UPON SELECTION OF THE GEAR HANDLE TO THE DOWN POSITION ALL INDICATIONS RETURNED TO NORMAL.  FOUND NLG GROUND MODULE GROUND WIRE BROKEN. REPAIRED WIRE IAW ENCORE WDM 20-10-01. NUMEROUS OPS CHECK GOOD WITH NO DEFECTS NOTED.
